Rocky Mountain Journal of Mathematics

Positive definite functions and generalizations, an historical survey

James Stewart

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 6, Number 3 (1976), 409-434.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250130219

Digital Object Identifier
doi:10.1216/RMJ-1976-6-3-409

Mathematical Reviews number (MathSciNet)
MR430674

Zentralblatt MATH identifier
0337.42017

Citation

Stewart, James. Positive definite functions and generalizations, an historical survey. Rocky Mountain J. Math. 6 (1976), no. 3, 409--434. doi:10.1216/RMJ-1976-6-3-409. http://projecteuclid.org/euclid.rmjm/1250130219.


Export citation